# SDR VNAA202408090028

- Difficulty date: May 14, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N580NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15383
- Aircraft time: 19,455 hours, 17,432 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: N1262075
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND WEAR ON LUG BORE OF R1, R2, R5 AND R6 OF CENTER HINGE FITTINGS OF RIGHT AILERON.      LUG BORE OF R1, R2, R5 AND R6 OF CENTER HINGE FITTINGS OF RIGHT AILERON WERE REPAIRED PER REO 670-57-61-237 REV. - -
